# SDR UALA2010062302214

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 42,800 hours, 16,673 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNED FOOD SMELL IN AFT GALLEY, OVENS WERE NOT ON.  CHILLER, COFFEEMAKERS AND HOT PLATES IN USE. SWITCHED ABOVE UNITS OFF AND SMELL WENT AWAY.  MX OPERATED GALLEY EQUIPT AND CONFIRMED NORMAL OPS WITH NO ODORS. INVESTIGATED AREA TO DETERMINE SOURCE OF ODOR. RAN OVENS, CHILLERS, COFFEE MAKERS. REMOVED CARTS, CHECKED TRASH. REMOVED COFFEEMAKERS: NO EVIDENCE OF WIRE DAMAGE. NO ODOR NOTED.
